# SDR UALA2009060101581

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 66,699 hours, 19,236 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 9102927
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYD LEAK O/B OF NR 2 ENG.  FOUND NR 11 SPOILER WET.  RAN UP AND DOWN SEVERAL TIMES, NO LEAKS NOTED.  TO BE RE-CHECKED WITHIN 75 HRS.  REPLACED PCA ACTUATOR, HYD LEAK FIX BUT FAIL ON SYNCHRONOUS TEST.   REPLACED RVDT AND OPS CHECKED.
